# SDR AALA20002091

- Difficulty date: December 11, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, MID CABIN OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 21D INOPERATIVE.  REPLACED OVERHEAD MID CABIN EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
